# SDR R61A201403180420

- Difficulty date: March 18, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 16,262 hours, 12,841 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Corroded
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT BLACK SUBSTANCE ON FUEL LINES GAMMA COUPLING CONNECTIONS BEHIND FUEL PANEL 621AB.  MAINTENANCE R & R FUEL LINES GAMMA COUPLING CONNECTIONS BEHIND FUEL PANEL 621AB IAW AMM 28-10-13.
